skin-hair-icon
Bindi dermatitis
Since 2 months ,a black Mark has occurred on the forehead just where I put bindi.how to get rid of this Mark?
522 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Bindi dermatitis can be treated. Please stop using bindi. Please call me or send photos using online consult option for proper examination diagnosis and treatment advice
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.